# SDR DALA2015043003063

- Difficulty date: April 29, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,544 hours, 46,649 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS WERE FOUND OF, 0.187 AND 0.093 OF LENGTH, AT THE SAME FASTENER HOLE ON UPPER FWD DOOR JAMB CORNER STA Y=173 AT FWD SERVICE DOOR, R1.  AREA WAS REPAIRED IAW ER/A 534329-14, AD REV ORIG.  LP 1926236.
